# SDR SWAA2022112367997

- Difficulty date: October 24, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fastener
- Condition: Loose
- Location: Lt Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE NR 1 ENGINE INLET LIP SKIN EXTERNAL SURFACE.  THERE ARE THREE FASTENERS ABOVE THE OTBD SEAM THAT ARE PULLING THROUGH.   REMOVED LOOSE FASTENERS IAW SRM 51-40-02.  REAMED FASTENER HOLES TO FIRST OVERSIZE IAW SRM 54-10-01-1A-2 TABLE 101.   PERFORMED FASTENER HOLE PROBE INSPECTION  IAW NDT PART 6-51-00-00 PROCEDURE 16. NO DEFECTS NOTED.  INSTALLED NEW FASTENERS IAW SRM 54-10-01-1A-2 AND SRM 51-40-02.
